Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 86, NWS Wilmington, OH

April 28, 20177 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 28, 2017, 11:06 PM EDT for 7 counties in Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2017, 11:06 PM EDT (03:06 UTC)
Expired
Apr 28, 2017, 11:45 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, KY, Campbell County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 8:10 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS51 KILN 290306
SVRILN
KYC015-037-077-081-117-187-191-290345-
/O.NEW.KILN.SV.W.0086.170429T0306Z-170429T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1106 PM EDT FRI APR 28 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southern Kenton County in northern Kentucky...
  Southern Campbell County in northern Kentucky...
  Southern Boone County in northern Kentucky...
  Northern Grant County in northern Kentucky...
  North central Owen County in northern Kentucky...
  Northern Pendleton County in northern Kentucky...
  Gallatin County in northern Kentucky...

* Until 1145 PM EDT.

* At 1105 PM EDT, a severe thunderstorm was located near Crittenden,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Independence, Alexandria, Walton, Claryville, Crittenden, New
  Richmond, Dry Ridge, Warsaw, Butler, Kentucky Speedway, Glencoe,
  Sparta, Mentor, Moscow, California, Visalia, Atwood, Grants Lick,
  Ryle and Northcutt.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 55 and 77.
 I-75 in Kentucky between mile markers 159 and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3879 8488 3879 8481 3883 8483 3888 8478
      3896 8429 3889 8423 3869 8422 3868 8495
TIME...MOT...LOC 0305Z 260DEG 33KT 3878 8471 

HAIL...1.00IN
WIND...60MPH
 
$$

Binau
2 follow-up statements
541 
WWUS51 KILN 290317
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1117 PM EDT FRI APR 28 2017

KYC077-187-290327-
/O.CAN.KILN.SV.W.0086.000000T0000Z-170429T0345Z/
Owen KY-Gallatin KY-
1117 PM EDT FRI APR 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OWEN AND
GALLATIN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM EDT for
northern Kentucky...and southwestern Ohio.

LAT...LON 3873 8475 3875 8473 3878 8466 3884 8470
      3890 8466 3896 8429 3889 8423 3881 8424
      3869 8422 3868 8476
TIME...MOT...LOC 0317Z 260DEG 33KT 3880 8457 

$$

KYC015-037-081-117-191-290345-
/O.CON.KILN.SV.W.0086.000000T0000Z-170429T0345Z/
Kenton KY-Campbell KY-Boone KY-Grant KY-Pendleton KY-
1117 PM EDT FRI APR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHERN KENTON...SOUTHERN CAMPBELL...SOUTHERN BOONE...NORTHERN
GRANT AND NORTHERN PENDLETON COUNTIES...

At 1117 PM EDT, a severe thunderstorm was located over Crittenden,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Independence, Alexandria, Walton, Claryville, Crittenden, New
Richmond, Dry Ridge, Butler, Mentor, California, Mount Auburn,
Visalia, Atwood, Grants Lick, Northcutt, Bracht, Gubser Mill,
Gardnersville, White Villa and Peach Grove.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 72 and 77.
 I-75 in Kentucky between mile markers 159 and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3873 8475 3875 8473 3878 8466 3884 8470
      3890 8466 3896 8429 3889 8423 3881 8424
      3869 8422 3868 8476
TIME...MOT...LOC 0317Z 260DEG 33KT 3880 8457 

HAIL...1.00IN
WIND...60MPH
 
$$

Binau
380 
WWUS51 KILN 290328
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1128 PM EDT FRI APR 28 2017

KYC015-290337-
/O.CAN.KILN.SV.W.0086.000000T0000Z-170429T0345Z/
Boone KY-
1128 PM EDT FRI APR 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM EDT for
northern Kentucky...and southwestern Ohio.

LAT...LON 3872 8466 3875 8466 3879 8459 3885 8455
      3891 8452 3896 8429 3889 8423 3881 8424
      3869 8422 3869 8464
TIME...MOT...LOC 0327Z 260DEG 33KT 3882 8444 

$$

KYC037-081-117-191-290345-
/O.CON.KILN.SV.W.0086.000000T0000Z-170429T0345Z/
Kenton KY-Campbell KY-Grant KY-Pendleton KY-
1128 PM EDT FRI APR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHERN KENTON...SOUTHERN CAMPBELL...NORTHEASTERN GRANT AND
NORTHERN PENDLETON COUNTIES...

At 1127 PM EDT, a severe thunderstorm was located near Butler, moving
east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Alexandria, Claryville, Crittenden, New Richmond, Dry Ridge, Butler,
Mentor, California, Mount Auburn, Visalia, Atwood, Grants Lick,
Northcutt, Gubser Mill, Gardnersville, White Villa, Peach Grove,
Ivor, Campbell County Lake and Fiskburg.

This includes I-75 in Kentucky between mile markers 160 and 165.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3872 8466 3875 8466 3879 8459 3885 8455
      3891 8452 3896 8429 3889 8423 3881 8424
      3869 8422 3869 8464
TIME...MOT...LOC 0327Z 260DEG 33KT 3882 8444 

HAIL...0.88IN
WIND...60MPH
 
$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:52 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 28, 9:52 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
952 PM EDT Fri Apr 28 2017

.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Multiple waves of showers and thunderstorms will move through
overnight. Expanded the flash flood watch a tier of counties
further north. Several inches of rainfall will be possible
across a large area.  Severe threat will continue as well this
evening with large hail, damaging winds, and isolated tornadoes
possible.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.

Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.

Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.

High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.

After the occluded front moves through, temperatures will be below
normal.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the TAF sites this
evening and overnight. VSBYs will be reduced with some of these
thunderstorms. In addition CIGS will gradually lower overnight
as well. A warm front will lift northwards on Saturday. Some
additional shower activity will be possible with isolated
thunderstorms.

OUTLOOK...MVFR ceilings and visibilities with a chance of thunderstorms
are possible Saturday night, Sunday night and Monday. Wind
gusts to 35 kt possible Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ060>062-
     070>072-077>081.
KY...Flash Flood Watch through Saturday morning for KYZ089>099.
IN...Flash Flood Watch through Saturday morning for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...
AVIATION...Novak
Hazardous weather outlook, Apr 28, 9:10 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
910 PM EDT Fri Apr 28 2017

INZ050-KYZ100-OHZ026-034-035-042>046-051>056-063>065-073-074-082-088-
300115-
Wayne-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto-
910 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Tonight.

A few severe storms are possible, with primary threats of large hail
and heavy rainfall. Isolated damaging winds and an isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threats of large hail and heavy rainfall.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

INZ058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>081-
300115-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Preble-Montgomery-Greene-Butler-Warren-Clinton-
Hamilton-Clermont-Brown-Highland-Adams-
910 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe storms will be possible overnight.  The primary threat is
large hail. However, damaging wind and tornadoes are not out of the
question.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threat of large hail.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

In the hours before

Special weather statement, Apr 28, 10:20 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1020 PM EDT FRI APR 28 2017

KYZ092-093-096-OHZ063-071>073-077>080-290300-
Pendleton KY-Kenton KY-Campbell KY-Hamilton OH-Clermont OH-
Highland OH-Brown OH-Ross OH-Warren OH-Fayette OH-Clinton OH-
1020 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KENTON...
CAMPBELL...NORTHEASTERN PENDLETON...SOUTHEASTERN HAMILTON...
CLERMONT...BROWN...SOUTHEASTERN WARREN...SOUTH CENTRAL FAYETTE...
SOUTHERN CLINTON...HIGHLAND AND WEST CENTRAL ROSS COUNTIES UNTIL 1100
PM EDT...

At 1019 PM EDT, radar indicated strong thunderstorms along a line
extending from near Morrow Ohio to near Independence,Kentucky moving
east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Independence, Wilmington, Alexandria, Highland
Heights, Milford, Hillsboro, Taylor Mill, Greenfield, Georgetown,
Blanchester, Walton, Claryville, Forestville, Amelia, Mount Orab,
Wilder, Bethel and New Richmond.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3886 8460 3889 8460 3943 8403 3942 8323
      3881 8389
TIME...MOT...LOC 0219Z 269DEG 40KT 3938 8402 3892 8450

Binau
Local storm report, Apr 28, 10:30 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1030 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND DMG     4 SW BLUE ASH           39.20N 84.43W
04/28/2017                   HAMILTON           OH   LAW ENFORCEMENT

            NUMEROUS LARGE BRANCHES KNOCKED DOWN.

&&
Special weather statement, Apr 28, 10:35 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1035 PM EDT FRI APR 28 2017

OHZ063-073-079>082-088-290300-
Pike OH-Highland OH-Scioto OH-Adams OH-Brown OH-Ross OH-Fayette OH-
1035 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL BROWN...
SOUTH CENTRAL FAYETTE...NORTHERN ADAMS...WESTERN PIKE...EASTERN
HIGHLAND...NORTHWESTERN SCIOTO AND ROSS COUNTIES UNTIL 1100 PM EDT...

At 1035 PM EDT, radar indicated strong thunderstorms along a line
extending from Greenfield to 6 miles north of Winchester, moving east
at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Chillicothe, Greenfield, Marshall, Bainbridge, Pike Lake, Kincaid
Springs, Belfast, Rocky Fork Point, Highland Holiday, Cynthiana,
North Folk Village, Frankfort, Emerald, South Salem, Sinking Spring,
Mooresville, May Hill, Locust Grove, Knockemstiff and Massieville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3941 8276 3896 8318 3896 8378 3942 8341
TIME...MOT...LOC 0235Z 269DEG 35KT 3937 8338 3903 8366

Sites
Special weather statement, Apr 28, 10:36 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1036 PM EDT FRI APR 28 2017

INZ075-080-KYZ089>091-095-290315-
Switzerland IN-Ohio IN-Boone KY-Carroll KY-Gallatin KY-Grant KY-
1036 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SWITZERLAND...CARROLL...
BOONE...NORTHWESTERN GRANT AND GALLATIN COUNTIES UNTIL 1115 PM EDT...

At 1036 PM EDT, radar indicated a strong thunderstorm over
Carrollton, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Carrollton, Walton, Rising Sun, Oakbrook, Burlington, Union,
Crittenden, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Fairview, Ghent, Sparta, Patriot, Prestonville, Aberdeen, Ryle and
Big Bone Lick.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 45 and 47, and between mile
markers 49 and 77.
 I-75 in Kentucky between mile markers 165 and 166, and between mile
markers 170 and 182.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3874 8532 3873 8525 3869 8520 3882 8520
      3905 8479 3902 8463 3888 8460 3880 8462
      3879 8458 3876 8461 3872 8479 3870 8481
      3871 8483 3868 8489 3863 8523 3870 8530
TIME...MOT...LOC 0236Z 250DEG 42KT 3870 8519

Binau
Local storm report, Apr 28, 10:43 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1043 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HEAVY RAIN       GOSHEN                  39.23N 84.16W
04/28/2017  M1.26 INCH       CLERMONT           OH   TRAINED SPOTTER

&&

MBP
Special weather statement, Apr 28, 10:58 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1058 PM EDT FRI APR 28 2017

OHZ079-081-290330-
Adams OH-Brown OH-
1058 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BROWN AND
ADAMS COUNTIES UNTIL 1130 PM EDT...

At 1058 PM EDT, radar indicated strong thunderstorms along a line
extending from near Sardinia to near Georgetown, moving east at 40
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
West Union, Peebles, Winchester, Seaman, Rome, Blue Creek, Decatur,
Russellville, Cherry Fork, Concord, Redoak, Dunkinsville, Lake
Waynoka, State Route 348 at State Route 125, Bentonville and Cedar
Mills.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3868 8348 3870 8352 3870 8355 3878 8390
      3896 8378 3896 8327 3864 8331
TIME...MOT...LOC 0258Z 278DEG 34KT 3900 8376 3883 8388

Sites

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNBoone38 min
Apr 28, 9:46 PM EDTSpecial Weather StatementILNBoone44 min
Apr 28, 9:55 PM EDTSevere Thunderstorm WarningILNBoone12 min
Apr 28, 10:20 PM EDTSpecial Weather StatementILNCampbell, Kenton40 min
Apr 28, 10:27 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton6 hr
Apr 28, 10:36 PM EDTSpecial Weather StatementILNBoone, Carroll, Gallatin39 min
Apr 28, 11:41 PM EDTAreal Flood AdvisoryILNCampbell, Kenton, Pendleton6 hr
Apr 28, 11:43 PM EDTSpecial Weather StatementILNBracken, Pendleton32 min
Apr 29, 12:11 AM EDTSpecial Weather StatementILNMason34 min
Apr 29, 12:26 AM EDTSevere Thunderstorm WarningILNOwen49 min
Apr 29, 12:47 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen6 hr
Apr 29, 12:53 AM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton52 min
Apr 29, 12:57 AM EDTSevere Thunderstorm WarningILNLewis48 min
Apr 29, 1:13 AM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton6 hr
Apr 29, 1:35 AM EDTFlash Flood WarningILNCarroll, Grant, Owen6 hr
Apr 29, 1:42 AM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson48 min
Apr 29, 2:13 AM EDTAreal Flood AdvisoryILNBracken6 hr
Apr 29, 2:26 AM EDTSevere Thunderstorm WarningILNLewis, Mason49 min
Apr 29, 2:42 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason6 hr
Apr 29, 2:59 AM EDTSevere Thunderstorm WarningILNLewis46 min
Apr 29, 3:01 AM EDTAreal Flood AdvisoryILNLewis6 hr
Apr 29, 3:01 AM EDTSpecial Weather StatementILNLewis29 min
Apr 29, 3:23 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson6 hr
Apr 29, 3:44 AM EDTFlash Flood WarningILNGrant, Pendleton4 hr
Apr 29, 7:29 AM EDTFlash Flood WarningILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr
Apr 29, 7:51 AM EDTFlash Flood WarningILNBoone, Gallatin4 hr
Apr 29, 7:53 AM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Owen52 min
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Grant, Kenton, Pendleton4 hr
Apr 29, 8:44 AM EDTFlash Flood WarningILNBoone, Campbell, Kenton4 hr
Apr 29, 8:48 AM EDTSpecial Weather StatementILNGallatin, Kenton27 min
Apr 29, 9:00 AM EDTAreal Flood AdvisoryILNCampbell, Pendleton4 hr
Apr 29, 10:24 AM EDTAreal Flood WarningILNCarroll, Gallatin, Owen3 hr
Apr 29, 11:40 AM EDTAreal Flood WarningILNBoone6 hr
Apr 29, 12:42 PM EDTAreal Flood WarningILNCampbell3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.